# SDR P5CA9801225

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 530&570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON FUSELAGE SKIN STA 530 AND 570 BELOW VHF ANTENNA.  REMOVED CORROSION AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
